# SDR KCSA091037

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 107,956 hours, 24,162 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LANDING GEAR WHEEL WELL FWD CANTED PRESSURE DECK UPPER CHORD CORRODED AT BS 1265 BETWEEN LBL 70 AND LT O/B END.
